Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Latuda oral.

Overall User Ratings

220 Total User Reviews

User Reviews

«Previous 101-105 of 112 Next»
Condition: Other
6/28/2011 12:36:42 PM

Reviewer: Aubrey, 25-34 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 3

Comment:
I started taking Latuda, for PTSD and bipolar. I have been on it for about 2 weeks, and I have noticed sever muscle ridgity in my knees and back, the drug has been working very well for me. The doctor said i could start taking another pill to help with the symptoms caused by Latuda. I dont have nightmeres, I have lower anxiety, and I can function through out the day with little episodes.

Condition: Other
6/21/2011 11:06:11 AM

Reviewer: Suze Q, 55-64 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 4

Comment:
I suffer from severe depression and have ADD. I was hoping to change my ADD medication from Dexedrine to Adderal but my Dr suggested I try Latuda. He was telling me about the success rate of other patients. I made a comment it sounded like a miracle drug. He said it kind of is. I have been on Latuda for nine days. I'm definately feeling better!

Condition: Other
6/18/2011 2:45:36 AM

Reviewer: VINNY5674, 35-44 Male on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 3

Comment:
WELL LET ME START BY SAYING THERE IS NO MAGIC PILL OUT THERE FOR US TRUST ME I BEEN LOOKING FOR A LONG TIME AND TRIED ALOT OF DIFFERENT MEDS.SO MY DOCTOR UPPED MY DOSE FROM 20MG OF LATUDA TO 40MG AND FOR A MONTH NOW I STRUGGLED BECAUSE I FELT SO ANXIOUS THE NEXT DAY CANT STAY STILL THE GOOD NEWS IS I SWITCHED FROM SEROUEL WHICH MADE ME GAIN WEIGHT AND CAUSE MY COLESTEROL AND BLOOD SUGAR TO GO THRO ... Show Full Comment

Condition: Other
6/13/2011 9:03:28 PM

Reviewer: girlygirl, 25-34 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
feeling much more agitated over the past few days. I am on day five of the starter pack.

Condition: Other
6/2/2011 1:40:53 AM

Reviewer: kateymac44, 45-54 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 3

Comment:
I've only been on Latuda for a few days. I switched from Serequel (which I loved) because I became borderline diabetic. I have been a lot more aggressive the last couple of days. I have NEVER been aggressive before. I don't know if it's the addition of Latudo or the subtraction of the Serequel. Anyone else have that problem?

«Previous 101-105 of 112 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

hands on abdomen
Can you catch one?
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
womans hand on abdomen
Are you ready for baby?
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
mosquito
Stings, bites, burns, and more.
Allentown, PA
Are you living in one?
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.